MathSciNet Relay Station
MathSciNet bibliographic data
MR1082879 30C65
Vuorinen, Matti Quadruples and spatial quasiconformal mappings. Math. Z. 205 (1990), no. 4, 617–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement